Home > Research > Publications & Outputs > 'Wick rotations': The noncommutative hyperboloi...
View graph of relations

'Wick rotations': The noncommutative hyperboloids and other surfaces of rotations

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>01/1999
<mark>Journal</mark>Letters in Mathematical Physics
Issue number2
Number of pages13
Pages (from-to)97-109
Publication StatusPublished
<mark>Original language</mark>English


A 'Wick rotation' is applied to a noncommutative sphere to produce a noncommutative version of the hyperboloids. A harmonic basis of the associated algebra is given. A method of constructing noncommutative analogues of surfaces of rotation, examples of which include the paraboloid and the q-deformed sphere, is given. Also given are mappings between noncommutative surfaces, stereographic projections to the complex plane and unitary representations. A relationship with one-dimensional crystals is highlighted.